I had unprotected sex for the first and couple times after that and took my post pills .my period seized to come for 3months continuously when I went home I came back to school n it came n lasted for 3days n also came the next month for 3days. After these I continued to have sex with thinking everything is alright..it has stop till now but I always feel the sharp pain n all the symptoms when my period is beginning but with no blood every month....n after taking the pills I feel the symptoms of pregnancy heavy breasts and dizziness buh I still test negative all the time.....I have this tingling n itching sensations in my belly every time and groaning noises in my belly.....I don't know buh during these times my desire for food can become sooo wild that I tend not to be able to control n excessive water intake...m scared because someone told me this can affect my childbirth in the future... I want to know whether its the cause is the pills or what..
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.